| Model Number |
1103 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Arrhythmia (1721); Dyspnea (1816); Tachycardia (2095)
| Date of Event |
01/30/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient with a history of cardiomyopathy and an implanted ventricular assist device presented with shortness of breath and tiredness.Electrocardiogram and log file review confirmed cardiac arrhythmia, specifically ventricular tachycardia.The patient underwent cardioversion and received antiarrhythmic medication (amiodarone); however, ventricular tachycardia recurred and ongoing treatment with amiodarone was provided.The vad remains in use.
Additional Manufacturer Narrative
Continuation d10: lead:5076-45, implant date: (b)(6) 2017.Lead: 6935m55, implant date: (b)(6) 2014 investigation of this event is pending and a supplemental report will be sent upon its completion.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
A supplemental report is being submitted for device evaluation.Product event summary: (b)(6) was not returned for evaluation.This complaint is associated with a clinical adverse event.A review of the device history record was not performed as the reported event is not related to a manufacturing or servicing issue.Log file analysis revealed no anomalies within the analyzed period.Based on the available information, the device may have caused or contributed to the reported event.Per the instructions for use, respiratory dysfunction and cardiac arrhythmias are known potential complications associated with the implantation of a vad.There was no evidence that the patient had a history of similar adverse events.Possible clinical factors that may have contributed to this event include the patient¿s pre-existing history and related comorbidities, the progression of their underlying disease, issues related to the therapeutic use of anticoagulant and antiplatelet medications and the patient's complex post-operative course.There are possible patient, pharmacological and procedural factors that may have contributed to this event.Investigation of this event is completed and the file will be closed.If new information is received, the file will be re-opened and a supplemental will be submitted.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.